# SDR RAIA00801012

- Difficulty date: January 11, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N840HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145341
- Aircraft time: 16,745 hours, 15,183 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT 7949 - MKE - EMERGENCY LIGHT INOP.  MAINTENANCE SECURED THE CONNECTOR TO THE LIGHT.  OPS CHECKED GOOD.
